# SDR LR7A04111

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- Engine: Allsn 501D22A
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION IAW JOB CARD HC5511, FOUND RUDDER TRIM ACTUATOR MOUNT ASSY LT AND RT MAIN ATTACH ANGLES CRACKED AND WORN AT FS 1129, VSS 98, LBL 2 AND RBL 2.  REPAIRED IAWEA 382-55-04-069.  NR 0297.
